# SDR UIEA2018061401153

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,692 hours, 19,798 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE AFTER LANDING. EXTINGUISHED WHEN PARKING. PERFORMED OPS CHECK OF EQUIPMENT COOLING SYSTEM IAW AMM 21-58-00. OPS CHECK NORMAL AT THIS TIME.
